Last night i ended up in the becuase of these weird headaches i was experiencing. They did a ct scan and an ekg and a few other test which all tuned out normal. THen they did some balance test which litereally made me fall over. They said i had exterme virtigo(dizzyness) due to my tyhroid meds. They gave mr anti-vert perscribtrion and send me on my way. I still fell very dizzy and this had really only gotten worse with my thyroid meds. I was even worse of the syenthetics. Now on armour this still continues. seems like it comes and goes theoughout the day. Can anyone realate to feeling this on armour?
Hi! Well... Vertigo as I have had it for several years vefore all this thyroid mess happens for many reasons. The change in climate, having a cold or flu, or just that those tiny crystals in your ears are all over the place. I can sympathize bc I have been where you are many times! I am too on Armour and it has actually gotten better. Not because of the Armour, but because I am leveling out. You might be hypo/hyper. The last time I had sever vertigo, I ended up in the ER with my TSH levels at 20. So, that was due to that.There are exercises you can do to help as well. When the vertigo is bad, focus on one thing. I know its hard, but it can help. Have you thought about going to see someone about exercising your balance? I do and it helps. I am not sure why this vertigo has come into my life.. not sure its the thyroid or just having vertigo as millions do. If you want to talk more.. feel free to message me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.